İçereği Atla
Alka-Seltzer Plus Maksimum Güçlü Güç Max Sinus, Yetişkinler ve Çocuklar için Tıp 12 Yıl ve Yaşlı - Relieves Allergies, Colds veya Hay, 24 Count

Price:

11,29 €


Alka-Seltzer Plus Maksimum Güçlü Güç Max Sinus, Yetişkinler ve Çocuklar için Tıp 12 Yıl ve Yaşlı - Relieves Allergies, Colds veya Hay, 24 Count

https://nutricity.cy/shop/brswgba5begqie34-alka-seltzer-plus-maksimum-guclu-guc-max-sinus-yetiskinler-ve-cocuklar-icin-tip-12-yil-ve-yasli-relieves-allergies-colds-veya-hay-24-count-93151 https://nutricity.cy/web/image/product.template/93151/image_1920?unique=e2e10c0
(0 review)
15 sold in last 24 hours

Stock Expiry Date: 11-01-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Alka-Seltzer Plus Maksimum Güçlü Güçmax jelleri güçlü alerji ve sinus rahatlama sağlar * yönlendirilmiş olarak kullanın.
  • Soğuklardan, saman ateşinden hızlı, etkili bir rahatlama alın ve ihtiyacınız olduğunda alerji belirtileri yapın.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • Bu sinus, alerji ve öksürük ilacı, sneezing, runny burun gibi alerji belirtileri azaltmaya yardımcı olan bir antihistamin içerir ve bu orsu gözleri.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
  • Ambalaj değişebilir
  • HSA/FSA Eable - kapsama planınızı kontrol edin.

11,29 € 11.29 EUR 11,29 € Vergi Dahil

Not Available For Sale

(0,47 € / Units)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Ağırlık
  • Ürün Faydaları
  • Boyut L x W x H
  • Ürün Türü
  • Ürün için özel kullanımlar
  • Malzemeler
  • Brand Brand Brand
  • Ürün Türü

Bu kombinasyon mevcut değil.

Bize Ulaşın
Cold & Flu Relief
Ürün Faydaları Cough Relief, Headache, Ateş Kontrolü, Ağrı Reliever
Ürün için özel kullanımlar Ateş, Cough, Alerjiler, Sinus Basınç, Nasal Congestion
Malzemeler Glycerin, Purified Water, Gelatin, sodyum Hydroxide, Povidone, Perylene Glycol, Glycol, Shellac, Fd&c Blue No. 1, Titanyum Dioksit., Sorbitol büyücüler, Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg. D&c Yellow No. 10, Potasyum Alüminyum Silicate
Brand Brand Brand ALKA-SELTZER PLUS
Ağırlık 1.76
Boyut L x W x H 3.5 x 1.5 x 5 Inches
Ürün Türü Cold & Flu Relief
Brand Brand Brand Alka-Seltzer Plus
Ürün Türü İlaçlar
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.

 

Feeling under the weather with allergy, cold, or cough symptoms? Alka-Seltzer Plus Maximum Strength Power Max offers fast relief when you need it most. It combines multiple ingredients to tackle a range of discomforts, providing targeted support for your body. ### Key Highlights * Provides relief from allergy symptoms like sneezing, runny nose, and itchy eyes. * Helps to reduce cough and nasal congestion. * Contains a pain reliever and fever reducer to ease discomfort. * Includes a nasal decongestant for quick sinus relief. * Convenient 24-count package for extended use. ### Useful Facts * Designed for adults and children 12 years and older. * Packaging may vary. * Eligible for HSA/FSA benefits – check with your plan. ### Good Fit For * Individuals experiencing seasonal allergies. * People suffering from cold symptoms. * Those needing relief from cough and congestion. * Anyone seeking a multi-symptom cold and flu remedy.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.